Isomorphism rigidity in entropy rank two

Einsiedler, Manfred and Ward, Thomas (2005) Isomorphism rigidity in entropy rank two. Israel Journal of Mathematics, 147 (1). pp. 269-284. ISSN 0021-2172

Full text not available from this repository.


We study the rigidity properties of a class of algebraic Z3-actions with entropy rank two. For this class, conditions are found which force an invariant measure to be the Haar measure on an affine subset. This is applied to show isomorphism rigidity for such actions, and to provide examples of non-isomorphic Z3-actions with all their Z2-sub-actions isomorphic. The proofs use lexicographic half-space entropies and total ergodicity along critical directions.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:48
Last Modified: 01 Mar 2023 11:30
DOI: 10.1007/BF02785368

Actions (login required)

View Item View Item